Communications in Mathematical Sciences

Volume 4 (2006)

Number 2

Global existence of solutions for the Einstein-Boltzmann system with cosmological constant in the Robertson-Walker space-time

Pages: 291 – 314

DOI: http://dx.doi.org/10.4310/CMS.2006.v4.n2.a2

Authors

Norbert Noutchegueme

Etienne Takou

Abstract

We prove a global in time existence theorem for the initial value problem for the Einstein-Boltzmann system, with positive cosmological constant and arbitrarily large initial data, in the spatially homogeneous case, in a Robertson-Walker space-time.

2010 Mathematics Subject Classification

Primary 35Q75. Secondary 82C40, 83Cxx.

Full Text (PDF format)